MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T6, SELF RETAINING, AO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/22/2024, it was reported by a sales representative via (b)(4) that during a procedure multiple devices failed.During the procedure an ar-18800-04 driver shaft became twisted, an ar-18800-04 driver shaft snapped off, (2) ar-18800-03 driver shafts were twisted, an ar-18700-39 torque limiting adapter was not clicking when the torque was reached, a ar-18800-05 solid screwdriver was twisted, and a ar-18700-45 pointed reduction forceps would not close.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.

Brand Name
DRIVER SHAFT, T6, SELF RETAINING, AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19343734
Report Number1220246-2024-03462
Device Sequence Number17909793
Product Code LXH
UDI-Device Identifier00888867385566
UDI-Public00888867385566
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T6, SELF RETAINING, AO
Device Catalogue NumberAR-18800-03
Device Lot Number1392347
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown